| Model Number |
BIRDBEAK, 2.75MM, 45 DEGREE UP TIP |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/01/2023, it was reported by a facility representative via sems-06072628 that an ar-11800 birdbeak broke.This occurred during a case.There was no additional information provided, and additional information has been requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint is confirmed.Functional testing was not performed on the returned ar-11800 due to the damage to the device.Visual inspection noted the moving jaw of the device is broken.The most likely cause is attributed to misuse due to use error.